We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Riemannian submersions from simple, compact Lie groups

Kerin, Martin and Shankar, Krishnan (2012) 'Riemannian submersions from simple, compact Lie groups.', Münster Journal of Mathematics, 5 (1). pp. 25-40.


In this paper we construct infinitely many examples of a Riemannian submersion from a simple, compact Lie group G with bi-invariant metric onto a smooth manifold that cannot be a quotient of G by a group action. This partially addresses a question of K. Grove’s about Riemannian submersions from Lie groups.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:29 September 2011
Date deposited:18 November 2022
Date of first online publication:30 March 2012
Date first made open access:18 November 2022

Save or Share this output

Look up in GoogleScholar